# SDR CALA2022100602684

- Difficulty date: October 3, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 84,045 hours, 10,094 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 511AB
- Condition: Damaged
- Location: Edge
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE PANELS FOIL/MESH INSPECT {B777-20-3-7002} - PANEL 511AB HAS DAMAGED AND LIFTING FOIL UPDATED FOR MAJOR REPAIR STATUS PERFORMED PERMANENT REPAIR TO BONDED FOIL ON PANEL511 AB IAW SRM 51-70-14 REPAIR 3 PARAGRAPH 6. CW RII INSPECTION FOR REPAIR OF PANEL 511AB
